RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 3, Pages 445–455 (Mi mz8503)  

This article is cited in 3 scientific papers (total in 3 papers)

Regularization of the Solution of the Cauchy Problem for the System of Maxwell Equations in an Unbounded Domain

È. N. Sattorov

A. Navoi Samarkand State University

Abstract: We study the analytic continuation of the solution of the system of Maxwell equations in a spatial unbounded domain from its values on a part of the boundary of this domain. We construct an approximate solution of this problem based on the Carleman matrix method.

Keywords: Maxwell equations, Cauchy problem, regularization, analytic continuation, Carleman matrix, Laplace equation, Helmholtz equation

DOI: https://doi.org/10.4213/mzm8503

Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:3, 422–431

Bibliographic databases:

UDC: 517.946
Received: 27.04.2006

Citation: È. N. Sattorov, “Regularization of the Solution of the Cauchy Problem for the System of Maxwell Equations in an Unbounded Domain”, Mat. Zametki, 86:3 (2009), 445–455; Math. Notes, 86:3 (2009), 422–431

Citation in format AMSBIB
\Bibitem{Sat09}
\by \`E.~N.~Sattorov
\paper Regularization of the Solution of the Cauchy Problem for the System of Maxwell Equations in an Unbounded Domain
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 3
\pages 445--455
\mathnet{http://mi.mathnet.ru/mz8503}
\crossref{https://doi.org/10.4213/mzm8503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2591383}
\zmath{https://zbmath.org/?q=an:1181.35281}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 3
\pages 422--431
\crossref{https://doi.org/10.1134/S0001434609090156}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271950700015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249116300}


Linking options:
  • http://mi.mathnet.ru/eng/mz8503
  • https://doi.org/10.4213/mzm8503
  • http://mi.mathnet.ru/eng/mz/v86/i3/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ma Yu., Ma F., “A Projection Method With Regularization For Cauchy Problem of the Time-Harmonic Maxwell Equations”, Appl. Numer. Math., 129 (2018), 71–82  crossref  mathscinet  zmath  isi  scopus
    2. E. N. Sattorov, Z. E. Ermamatova, “O vosstanovlenii reshenii odnorodnoi sistemy uravnenii Maksvella v oblasti po ix znacheniyam na kuske granitsy”, Izv. vuzov. Matem., 2019, no. 2, 39–48  mathnet  crossref
    3. E. N. Sattorov, F. E. Ermamatova, “Formula Karlemana dlya reshenii obobschennoi sistemy Koshi–Rimana v mnogomernoi prostranstvennoi oblasti”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 95–108  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:242
    Full text:91
    References:26
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020